Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 245, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 16, 2011, 7:35 PM EST for 4 counties in Georgia. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2011, 7:35 PM EST (00:35 UTC)
- Expired
- Nov 16, 2011, 8:00 PM EST
- In force
- 25 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Berrien County, GA, Cook County, GA, Lanier County, GA, Lowndes County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 7:43 PM EST | TSTM WND DMG | 3 Ene Ray City, GA | ROOF BLOWN OFF A BARN ALONG BOLLING ROAD |
| Nov 16, 7:51 PM EST | TSTM WND DMG | 4 N Lakeland, GA | 1 TREE DOWN ACROSS HIGHWAY 135N |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 1:35 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2487 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
582
WUUS52 KTAE 170035
SVRTAE
GAC019-075-173-185-170100-
/O.NEW.KTAE.SV.W.0245.111117T0035Z-111117T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
735 PM EST WED NOV 16 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
EXTREME SOUTHEASTERN COOK COUNTY IN SOUTH CENTRAL GEORGIA...
LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
NORTH CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 800 PM EST
* AT 730 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NASHVILLE TO 10 MILES SOUTHWEST OF RAY CITY...OR ALONG A LINE
EXTENDING FROM BERRIEN CO A/P TO HAHIRA...AND MOVING EAST AT 40
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAKELAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 3099 8334 3128 8323 3129 8304 3127 8303
3119 8304 3119 8298 3118 8297 3098 8296
TIME...MOT...LOC 0036Z 269DEG 36KT 3122 8316 3099 8326
$$
42-DVD2 follow-up statements
343
WWUS52 KTAE 170044
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
744 PM EST WED NOV 16 2011
GAC075-170054-
/O.CAN.KTAE.SV.W.0245.000000T0000Z-111117T0100Z/
COOK GA-
744 PM EST WED NOV 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN COOK
COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR SOUTH CENTRAL GEORGIA.
LAT...LON 3099 8327 3128 8319 3129 8304 3127 8303
3119 8304 3119 8298 3118 8297 3098 8296
TIME...MOT...LOC 0044Z 269DEG 36KT 3127 8306 3097 8318
$$
GAC019-173-185-170100-
/O.CON.KTAE.SV.W.0245.000000T0000Z-111117T0100Z/
LOWNDES GA-LANIER GA-BERRIEN GA-
744 PM EST WED NOV 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR SOUTHEASTERN BERRIEN...LANIER AND EXTREME NORTH CENTRAL LOWNDES
COUNTIES...
AT 741 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BANNOCKBURN TO BARRETTS...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MEIGS...LAKELAND...HANSELL AND COURTHOUSE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR SOUTH CENTRAL GEORGIA.
&&
LAT...LON 3099 8327 3128 8319 3129 8304 3127 8303
3119 8304 3119 8298 3118 8297 3098 8296
TIME...MOT...LOC 0044Z 269DEG 36KT 3127 8306 3097 8318
$$
42-DVD449
WWUS52 KTAE 170053
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
753 PM EST WED NOV 16 2011
GAC185-170103-
/O.CAN.KTAE.SV.W.0245.000000T0000Z-111117T0100Z/
LOWNDES GA-
753 PM EST WED NOV 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL LOWNDES
COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR SOUTH CENTRAL GEORGIA.
LAT...LON 3099 8318 3127 8314 3129 8304 3127 8303
3119 8304 3119 8298 3118 8297 3098 8296
TIME...MOT...LOC 0053Z 269DEG 36KT 3124 8298 3100 8307
$$
GAC019-173-170100-
/O.CON.KTAE.SV.W.0245.000000T0000Z-111117T0100Z/
LANIER GA-BERRIEN GA-
753 PM EST WED NOV 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR EAST CENTRAL BERRIEN AND LANIER COUNTIES...
AT 747 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BANNOCKBURN TO HANSELL...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COURTHOUSE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR SOUTH CENTRAL GEORGIA.
&&
LAT...LON 3099 8318 3127 8314 3129 8304 3127 8303
3119 8304 3119 8298 3118 8297 3098 8296
TIME...MOT...LOC 0053Z 269DEG 36KT 3124 8298 3100 8307
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 3:15 PM EST, 4 hours 20 minutes earlier.
Area forecast discussion, Nov 16, 3:15 PM EST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EST Wed Nov 16 2011
...Tornado Watch #890 in effect until 8 PM CST this evening for
Southeast Alabama, portions of Southwest/South-Central Georgia, and
portions of the Florida Panhandle...
.Synopsis...
A broad mid/upper level trough covers much of the contiguous U.S.
this afternoon with an attendant broad, weak surface low/frontal
boundary sprawling across the southeastern part of the country, from
KY southwest to LA. A weakening shortwave out ahead of the main
trough has combined with a very moist and unstable atmosphere over
our local area to initiate scattered shower development this
afternoon. Further west, closer to the surface low, strong to severe
storms associated with a pre-frontal squall line have been marching
east from LA and MS this morning, into portions of the FL panhandle,
AL, and GA this afternoon. The weakening piece of energy supporting
this line of storms will continue NE, pushing the squall through our
local area this afternoon/evening.
&&
.Near term (tonight)...
As the squall line moves through the local area, there exists a
threat for isolated severe thunderstorm development. It appears that
the best chance for an isolated tornado will be over portions of
southeast Alabama and extreme southwest GA this afternoon through
the early evening when that threat will lift northeast out of the
region with the passing surface low. Elsewhere, across portions of
southwest and south central Georgia, as well as the eastern
panhandle of Florida, the threat for an isolated thunderstorm
capable of producing damaging winds exists until after midnight.
After midnight the threat for severe weather ends region-wide and
any rain/isolated storms that remain should push east out of the big
bend of Florida by daybreak on Thursday. Do not expect any
significant or widespread rainfall with this event with a half of an
inch to an inch expected west of the Apalachicola river and around a
half of an inch or less elsewhere.
&&
.Short Term (Thursday through Friday Night)...
Thursday,
Mid/Upper level longwave trough axis will pivot across the forecast
area during the morning hours allowing the final push in exiting the
surface front east of the Suwannee River Valley. Will see a brief
period between 12-15UTC during which a few lingering showers will
remain possible down toward the Mayo/Cross City portion of the
forecast area. Thereafter...model consensus shows the best deep
layer synoptic/QG forcing rapidly exiting. At the same time, upper
jet axis and resulting RRQ divergence will be shifting off the
Southeast Coast. PoPs will be removed after 15Z for these far SE Big
Bend zones with a dry day region-wide thereafter. In the wake of the
front will see gradual clearing from NW to SE during the later
morning/early afternoon hours. Overall, the majority of Thursday
will end up being a fair and seasonable day with high temperatures
reaching the lower/mid 70s. Far NW zones up toward Dothan and
Enterprise will experience the best CAA in the wake of the front and
should hold in the upper 60s.
Thursday Night,
Upper level flow will become zonal in nature along the northern Gulf
coast while surface high pressure slides to our north. Guidance mean
in terms of low temperatures has shifted down, especially when
considering the MAV numbers. Atmospheric column will indeed be quite
dry, however the surface high will be centered over eastern TN
during the night. This position will allow the gradient to remain
somewhat tight and is not favorable for good radiational
cooling/boundary layer de-coupling. Will run a blend of the MAV/MET
numbers allowing normally colder locations over the Northern/Western
forecast area to reach the middle/upper 30s. Even if we can get down
to these lower number, surface dewpoints depressions look to be wide
enough to prevent any significant frost threat. Will continue to
monitor with future guidance.
Friday/Friday night,
Fair and seasonable weather will be the rule through the period.
Upper level pattern will see slight ridging build in from the south
while the surface ridge center moves to the Carolina coast. In
response to the ridge movement, low level winds come around to the
east and begin to bring low level Atlantic moisture back into the
region. High temperatures on Friday expected to fall a bit below
normal in the mid/upper 60s, however with the increased moisture,
Friday night will be warmer than the previous night with temps far
above any frost threat.
&&
.Long Term (Saturday through next Wednesday)...
It looks like a very dry and rather bland pattern across the
Southeast U.S. throughout much of the extended period, as the
sub-tropical ridge is expected to set up shop over the FL peninsula
early in the period and then the northern Gulf of Mexico late in the
period. After the lingering cool air exits the area on Saturday,
this synoptic pattern should provide our region with above normal
temperatures throughout much of the fcst, with highs ranging from
the mid 70s near the coast to around 80 degrees inland. For the
Tallahassee area, this will be well above climo, which begins the
climatological period with highs around 73 degrees and ends with
highs around 71. Low temps will also gradually moderate through the
period, and with near climo lows (in the mid 40s on Saturday
Morning), but lower to middle 50s should generally be the rule
thereafter. Finally, with the upper level ridge keeping the moisture
axis to our north, Pops should be generally negligible until the end
of the period, when the next cold front may bring scattered showers
or thunderstorms to the region by Wednesday or Thursday.
&&
.AVIATION...
MVFR conditions will continue into the evening with tempo's to IFR
with scattered thunderstorms. Conditions should rapidly improve from
west to east overnight as the front moves through the region. VFR
conditions expected behind the front with gusty northerly winds
Thursday afternoon.
&&
.MARINE...
Winds and seas to near cautionary levels will continue through the
evening ahead of an approaching cold front. The front will cross the
coastal waters after midnight and exit to our east early Thursday
morning. Winds will shift to the northwest and north in the wake of
the front and increase to advisory levels. Advisory level winds are
expected to continue through Thursday night while shifting around to
the northeast. Elevated easterly flow between cautionary and
advisory levels are anticipated to linger through at least Friday
night.
&&
.Fire Weather...
Drier airmass will spill into the region on Thursday behind the cold
front. Humidity values will be well below critical values across
Florida during the afternoon. However, dispersions and surface winds
will be very close to thresholds. Will maintain the current Fire
Weather Watch for now, and let later shift make the final decision
on a potential Red Flag Warning. Low-level moisture should recover
enough by Friday to preclude any fire weather headlines.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 63 75 38 68 45 / 70 10 10 0 10
Panama City 62 71 39 68 46 / 60 0 10 0 10
Dothan 56 67 36 67 42 / 30 0 10 0 10
Albany 59 70 36 66 43 / 50 0 10 0 10
Valdosta 64 75 42 67 46 / 70 10 10 0 10
Cross City 67 79 41 72 46 / 70 20 10 0 10
Apalachicola 64 74 42 68 51 / 70 10 10 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...Fire Weather Watch Thursday afternoon for Calhoun-Central Walton-
Coastal Bay-Gadsden-Holmes-Inland Bay-Inland Franklin-
Inland Gulf-Inland Jefferson-Inland Wakulla-Inland Walton-
Jackson-Leon-Liberty-South Walton-Washington.
GM...Small Craft Advisory from 7 AM Thursday to 7 AM EST Friday for
Apalachee Bay-Coastal waters From Ochlockonee River to
Apalachicola FL out to 20 NM-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
Synopsis/Near Term...Harrigan
Short Term/Marine...Mroczka
Long Term...Gould
Aviation/Fire Wx...CampHazardous weather outlook, Nov 16, 10:59 AM EST, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1059 AM EST WED NOV 16 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-171000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1059 AM EST WED NOV 16 2011 /959 AM CST WED NOV 16 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION TODAY AND TONIGHT... A COLD FRONT WILL APPROACH THE REGION TODAY AND TONIGHT. AHEAD AND ALONG THIS FRONT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH BREEZY AND GUSTY WINDS ARE EXPECTED. SOME OF THESE STORMS WILL BE STRONG TO SEVERE WITH DAMAGING WINDS THE MAIN THREAT. THE FOCUS WILL BE CLOSEST TO THE UPPER LEVEL SUPPORT...NAMELY SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. THE STORMS WILL SHIFT TO THE EASTERN COUNTIES TOWARDS TONIGHT BUT THE THREAT SHOULD BE LESS THAN EARLIER IN THE DAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AFTER THE FRONT EXITS, EXPECT A DRIER AND COOLER AIRMASS TO OVERSPREAD THE REGION BEGINNING ON THURSDAY. A PERIOD OF SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS IS EXPECTED OVER THE COASTAL WATERS DURING THURSDAY AND THURSDAY NIGHT IN THE WAKE OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR SOUTHEAST ALABAMA. ADDITIONAL SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Local storm report, Nov 16, 4:55 PM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
455 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 4 SE ARMENA 31.63N 84.24W
11/16/2011 E1.75 INCH LEE GA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS QUARTER SIZE HAIL IN WESTERN LEE
COUNTY.
&&
HARRIGANLocal storm report, Nov 16, 4:55 PM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
455 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 4 SE ARMENA 31.63N 84.24W
11/16/2011 E1.75 INCH LEE GA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS GOLF BALL SIZE HAIL IN WESTERN
LEE COUNTY.
&&
HARRIGANLocal storm report, Nov 16, 6:00 PM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 2 NNE FACEVILLE 30.78N 84.62W
11/16/2011 DECATUR GA COUNTY OFFICIAL
1 TREE DOWN ON HIGHWAY 97 SOUTH.
&&
DVDLocal storm report, Nov 16, 6:41 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
641 PM EST WED NOV 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 5 ENE BAINBRIDGE 30.94N 84.51W
11/16/2011 DECATUR GA COUNTY OFFICIAL
TREES DOWN NEAR 267 N PELHAM ROAD.
0548 PM TSTM WND DMG 5 WSW WHIGHAM 30.85N 84.40W
11/16/2011 DECATUR GA COUNTY OFFICIAL
TREES DOWN ON JONES ROAD
0556 PM TSTM WND DMG 2 E NICKLEVILLE 30.80N 84.31W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON TIRED CREEK ROAD
0556 PM TSTM WND DMG 2 N HARRELLS STILL 31.04N 84.36W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON OLD HIGHWAY 179N.
0556 PM TSTM WND DMG 5 N WHIGHAM 30.95N 84.32W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON OPEN POND ROAD
0600 PM TSTM WND DMG 3 WNW ELPINO 31.01N 84.27W
11/16/2011 GRADY GA COUNTY OFFICIAL
TREES DOWN ON WHIGHAM ROAD
&&
DVDNearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.